MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System
Model Number 9500-161
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that wearable not working occurred.Analysis indicated the lot number for this complaint record is associated with the third-party unauthorized product release and use of non-conforming product that was scrapped by dexcom.The third party acted as an unauthorized remanufacturer under 21 cfr 820.3 and engaged in prohibited actions under 21 u.S.C.§ 331 without dexcom¿s knowledge or approval.This is documented in capa-000611 and fas-sd-26-002.No injury or medical intervention was reported.No further investigation is required.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
Dexcom G7 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
232 s dobson rd
mesa AZ 85202
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50544843
Report Number3004753838-2026-240762
Device Sequence Number10311847
Product Code QBJ
UDI-Device Identifier00386270004109
UDI-Public(01)00386270004109(11)250701(17)261231(10)1725204004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9500-161
Device Catalogue NumberSTP-AT-012
Device Lot Number1725204004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2574-2026
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight210 LB